UPM Institutional Repository

Computation of quantum bound states on a singly punctured two-torus


Chan, Kar Tim and Zainuddin, Hishamuddin and Molladavoudi, Saeid (2013) Computation of quantum bound states on a singly punctured two-torus. Chinese Physics Letters, 30 (1). pp. 1-4. ISSN 0256-307X


We study a quantum mechanical system on a singly punctured two-torus with bound states described by the Maass waveforms which are eigenfunctions of the hyperbolic Laplace—Beltrami operator. Since the discrete eigenvalues of the Maass cusp form are not known analytically, they are solved numerically using an adapted algorithm of Hejhal and Then to compute Maass cusp forms on the punctured two-torus. We report on the computational results of the lower lying eigenvalues for the punctured two-torus and find that they are doubly-degenerate. We also visualize the eigenstates of selected eigenvalues using GridMathematica.

Download File

PDF (Abstract)
Computation of quantum bound states on a singly punctured two.pdf

Download (177kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1088/0256-307X/30/1/010304
Publisher: Institute of Physics
Keywords: Algebraic methods; Quantum mechanical system; Singly punctured two-torus.
Depositing User: Umikalthom Abdullah
Date Deposited: 25 Jun 2014 03:51
Last Modified: 11 Sep 2015 01:40
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/0256-307X/30/1/010304
URI: http://psasir.upm.edu.my/id/eprint/30081
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item